# SDR ASAA2022080539404

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 31,030 hours, 9,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT L1 DOOR HANDLE IS HARD TO OPEN - GETS STUCK HALF WAY THRU MOVEMENT. GROUNDED - YES. RE-LUBRICATED L1 DOOR REF B737-900 AMM 12-25-11.
